Vicks Sinex Nighttime Congestion, Pressure and Pain Liquicaps Nasal Decongestant Mountainside-Healthcare.com Acetaminophen 325 mg, Antihistamine, Nasal Congection, Nasal Decongestant, Nighttime cold medicine, Relief sinus pressure, Sinex
Vicks Sinex Nighttime Congestion, Pressure and Pain Liquicaps Nasal Decongestant Mountainside-Healthcare.com Acetaminophen 325 mg, Antihistamine, Nasal Congection, Nasal Decongestant, Nighttime cold medicine, Relief sinus pressure, Sinex

Vicks Sinex Nighttime Congestion, Pressure and Pain Liquicaps

Regular price $17.95 $10.15 Sale

Vicks Sinex Nighttime Congestion, Pressure and Pain Liquicaps used to help temporary sinus pressure and nasal congestion caused from colds, hay fever, or upper respiratory allergies.

 

Directions:

Adults and children 12 years & over

2 Liquicaps with water every 4 hrs.

Children 4 to under 12 years
   
Ask a doctor
Children under 4 years
  
Do not use

Ingredients:
Active Ingredients in each Liquicap (Purpose). Acetaminophen 325 mg (Pain reliever/Fever reducer)
Doxylamine succinate 6.25 mg (Antihistamine)
Phenylephrine HCI 5 mg (Nasal decongestant)

Inactive Ingredients
FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide

 

Buy Vicks Sinex Nighttime Congestion, Pressure and Pain Liquicaps online at Mountainside Medcial Equipment.